# SDR USAA2011050391738

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 37,057 hours, 16,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 883 CLT-CUN - BURNING SMELL - CREW REPORTED A STRONG, ACRID BURNING SMELL IN COCKPIT ON DESCENT FROM 4500FT - 2500FT AGL AND DURING SHUTDOWN AT GATE.  MAINTENANCE TESTED THE AVIONICS EXTRACT FAN IAW AIRBUS MAINTENANCE MANUAL 21-26-00 WITH NO FAULTS FOUND.  NO CONTAMINATION FOUND IN LT OR RT PACKS.  INSPECTED ENGINES - NO LEAKS OR DUCT CONTAMINATION PRESENT.  MAINTENANCE COMPLIED WITH ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION PROCEDURES.
